Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Bonafini - M. Novaga - G. Orlandi

A variational scheme for hyperbolic obstacle problems

created by bonafini on 21 Jan 2019
modified by orlandi on 19 Jul 2019

[BibTeX]

Published Paper

Inserted: 21 jan 2019
Last Updated: 19 jul 2019

Journal: Nonlinear Analysis
Volume: 188
Pages: 389-404
Year: 2019
Doi: 10.1016/j.na.2019.06.008 0362-546X

ArXiv: 1901.06974 PDF

Abstract:

We consider an obstacle problem for (possibly non-local) wave equations, and we prove existence of weak solutions through a convex minimization approach based on a time discrete approximation scheme. We provide the corresponding numerical implementation and raise some open questions.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1